# SDR DALA2021122908157

- Difficulty date: December 27, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 65,362 hours, 21,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 AFT OVERHEAD AISLE EMERGENCY EXIT SIGN INOP. CORRECTIVE ACTION: T/S PER B757 WDM 33-51 ON PLUG D4522 PWR SUPPLY (M736) PIN 8 GND GOOD, NO VOLTAGE PIN 7 FUSE BLOWN ON PWR SUPPLY. REPLACED FUSE CONTINUES TO BLOW. PWR SUPPLY PLUG D78 PINS 13 & 14 SHARE THE SAME FUSE. PIN 14 GOES TO AISLE LIGHT (L1120) WHEN CHECKED IT IS GROUNDED. PER AA 2500-01799 THIS LIGHT HAS BEEN REMOVED, WIRES CAPPED AND STOWED. REMOVED PIN 14 FROM PLUG D78, CAPPED & STOWED PER AA 2500-01799 R2 PWR SUPPLY SYS CK GOOD. PER B757 AMM 33-51. (8354474)
